# SDR SWAA2022040828737

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 621FB I/B FWD CORNER FASTENER HOLE IS CRACKED / WING PANEL 621FB I/B FWD CORNER FASTENER HOLE CRACK REPAIRED IAW SRM 57-41-01-2R-1 TABLE 202 AND IAW SRM 51-70-05-2R-9. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(2)(A). DAMAGE EXCEEDS 1 PLY IN DEPTH.
